Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Leoni - D. Spector

Characterization of Sobolev and BV spaces

created by spector on 16 Feb 2011
modified by leoni on 20 May 2014

[BibTeX]

Published Paper

Inserted: 16 feb 2011
Last Updated: 20 may 2014

Journal: Journal of Functional Analysis
Volume: 261
Pages: 2926–2958
Year: 2011

Abstract:

The main results of this paper are new characterizations of $W^{1,p}(\Omega)$, $1<p<\infty$, and $BV(\Omega)$ for $\Omega \subset \mathbb{R}^N$ an arbitrary open set. Using these results, we answer some open questions of Brezis and Ponce.

Keywords: Sobolev, BV, Characterization


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1